# SDR 97ZZZX4888

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38KC
- Make and model: Piper PA-31-350
- Aircraft serial: 318352033
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 40327000
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR HOUSING CRACKED.  CRACK ORIGINATED UNDER CLAMP WHICH ATTACHED BRAKE LINE GUARD TO HOUSING.  CRACK WAS APPROXIMATELY 1 INCH AND BEGAN BELOW CASTING MARK ON AFT SIDE OF STRUT.
